MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 1.5T R5 BASED
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that a stretcher was attracted to the magnet and impacted the patient support which then toppled over.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up will be submitted once complete.
 
Additional Manufacturer Narrative
The force of the impact of the patient bed(stretcher) onto the patient support was of such extent that it exceeded the specifications significantly.The impact force on the patient support was such that the patient support toppled over.The interface between the patient support and the aluminum floorplate was still intact but connection between the floorplate and the building became detached.There were no additional anchors used into the construction floor, however, these additional floor anchors would not have prevented the patient support from tipping over with such high impact forces.

Brand Name
INGENIA 1.5T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key18462572
Report Number3003768277-2024-00081
Device Sequence Number15240007
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T R5 BASED
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown